# SDR CA080227004

- Difficulty date: February 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,521 hours
- Engine: Allsn 250C20
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 20631308015S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER RT ATTACH POINT ON THE AIRFRAME SIDE CRACKED ON THE FRAME RING ONLY.  PART REPLACED WITH NEW FROM MFG. (TC NR 20080227004)
